# SDR 96UAL900235

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: ABM7475501
- Condition: Failed
- Location: Nr 1 Cond Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO HNL BECAUSE THE AIRPLANE WOULD NOT PRESSURIZE.  REPLACED BLOWN HOSE CONNECTOR AND REPAIRED DUCT DOWNSTREAM OF NR 1 PACK.  AIRCRAFT RETURNED AGAIN DUE TO THE SAME HOSE FAILURE.  A BEARING IN THE CONDITIONED AIR CHECK VALVE FAILED CAUSING THE CHECK VALVE TO NOT OPERATE PROPERLY.  THEREFORE,THE CABIN DEPRESSURIZED.  CHECK VALVE AND HOSE CONNECTOR REPLACED, DUCT REPAIRED.
